# SDR V0XR20230216AV2

- Difficulty date: December 23, 2022
- Submitted: February 16, 2023
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14566000438
- Part serial: 641
- Condition: Corroded
- Location: Zone 600
- Part time: 41,172 hours, 32,557 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG AFT UPPER TRUNNION CORRODED. REPAIRED IAW EMBRAER ETD2022-145-038071 REV:/
